# SDR GLBA2012022102

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 32,087 hours, 39,419 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND 4 CRACKS ON THE HORIZONTAL STAB REAR SPAR WEB AROUND ACCESS HOLE AT HSS. 00.0.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-55-002.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.  MAJOR REPAIR
